What happens if someone accidentally takes a double dose of 150mg of Topamax?
Did you find this post helpful?
|

replied June 17th, 2012
You will probably be fine. I'd just lay low. Try to avoid extra caffeine, drink some orange juice as this can speed up the metabolic process (at least it can for my ritalin if I ever feel shaky from not eating enough). Some people take up to 600-800mg a day of topomax, so taking 300mg at once is not anything to go to the ER for unless you begin to have serious reactions to it. Otherwise, just wait it out, call an on call RN or your doctor if you experience anything worrisome. If you limbs start to tingle, try some magnesium.
|
Did you find this post helpful?
Quick Reply
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....